# SDR USAA950019

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1735 - AFTER TAKEOFF, THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE CREW DECIDED TO RETURN TO PHL.  MAINTENANCE ADJUSTED THE NOSE GEAR UPLOCK PROXIMITY SWITCH.  OPERATIONS CHECKED NORMAL.  (Z)
